# SDR GUUA04100801

- Difficulty date: April 10, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 26,154 hours, 31,046 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT:9263, DURING FLIGHT, RT DISCHARGE LIGHT ILLUMINATED INTERMITTENTLY.  RESECURED WIRE AT RT FIRE BOTTLE.
